# SDR DL757020690

- Difficulty date: June 20, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 32,952 hours, 16,027 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: MV10
- Part serial: 951589
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PLASTIC AROUND MOUTHPIECE.  REMOVED AND REPLACED MEGAPHONE.
